MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS; EXTRACTOR

OBERDORF SYNTHES PRODUKTIONS GMBH EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS; EXTRACTOR
Catalog Number 309.039
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: synthes sales rep.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2019, a newly opened package of extraction bolt for screw was discovered by the nurse as damaged.It was unknown where the issue discovered.Surgical procedure and patient involvement were unknown.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A product investigation was completed: the received condition of the complaint does agree with the complaint description since the returned device is damaged on the conical inner left-hand thread.Therefore, this complaint is rated as confirmed.It was determined that the damaged thread is production related.Relevant actions have been taken to address the issue.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS
Common Device Name
EXTRACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8731624
Report Number8030965-2019-65677
Device Sequence Number19476156
Product Code HWB
UDI-Device Identifier07611819056503
UDI-Public(01)07611819056503
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309.039
Device Lot NumberL945316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/23/2019
Patient Sequence Number1